Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional'nyi Analiz i ego Prilozheniya, 1982, Volume 16, Issue 2, Pages 66–67 (Mi faa1621)  

This article is cited in 9 scientific papers (total in 9 papers)

Brief communications

Complementability of subspaces generated by independent functions in a symmetric space

M. Sh. Braverman
Full-text PDF (224 kB) Citations (9)
References:
Received: 23.06.1980
English version:
Functional Analysis and Its Applications, 1982, Volume 16, Issue 2, Pages 129–130
DOI: https://doi.org/10.1007/BF01081628
Bibliographic databases:
Document Type: Article
UDC: 513.881
Language: Russian
Citation: M. Sh. Braverman, “Complementability of subspaces generated by independent functions in a symmetric space”, Funktsional. Anal. i Prilozhen., 16:2 (1982), 66–67; Funct. Anal. Appl., 16:2 (1982), 129–130
Citation in format AMSBIB
\Bibitem{Bra82}
\by M.~Sh.~Braverman
\paper Complementability of subspaces generated by independent functions in a symmetric space
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 2
\pages 66--67
\mathnet{http://mi.mathnet.ru/faa1621}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=659167}
\zmath{https://zbmath.org/?q=an:0504.46021}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 2
\pages 129--130
\crossref{https://doi.org/10.1007/BF01081628}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1982PY26000008}
Linking options:
  • https://www.mathnet.ru/eng/faa1621
  • https://www.mathnet.ru/eng/faa/v16/i2/p66
  • This publication is cited in the following 9 articles:
    1. S. V. Astashkin, “Sequences of independent functions and structure of rearrangement invariant spaces”, Russian Math. Surveys, 79:3 (2024), 375–457  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Sergey V. Astashkin, The Rademacher System in Function Spaces, 2020, 29  crossref
    3. A. I. Novikova, “Fundamental function of Rademacher spaces”, Russian Math. (Iz. VUZ), 58:2 (2014), 31–38  mathnet  crossref
    4. S. V. Astashkin, “On subspaces generated by independent functions in symmetric spaces with Kruglov property”, St. Petersburg Math. J., 25:4 (2014), 513–527  mathnet  crossref  mathscinet  zmath  isi  elib
    5. S. V. Astashkin, “Rademacher functions in symmetric spaces”, Journal of Mathematical Sciences, 169:6 (2010), 725–886  mathnet  crossref  mathscinet  zmath  elib
    6. N.L. Carothers, S.J. Dilworth, “Equidistributed random variables in Lp, q”, Journal of Functional Analysis, 84:1 (1989), 146  crossref
    7. M. Sh. Braverman, “On Symmetric Spaces and Sequences of Independent Random Variables”, Theory Probab. Appl., 34:3 (1989), 506–509  mathnet  mathnet  crossref  isi
    8. Yves Raynaud, “Extracting almost symmetric sequences in rearrangement invariant spaces”, Math. Proc. Camb. Phil. Soc., 104:2 (1988), 303  crossref
    9. M. Sh. Braverman, “Symmetric spaces and sequences of independent random variables”, Funct. Anal. Appl., 19:4 (1985), 315–316  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Функциональный анализ и его приложения Functional Analysis and Its Applications
    Statistics & downloads:
    Abstract page:271
    Full-text PDF :104
    References:50
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025